# SDR IPXA2017012713321

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: AUB75649
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 PYLON ACCESS FAIRING SUPPORT ANGLE IS CRACKED AT BOTH ENDS.  REMOVED, FABRICATED AND REPLACED THE SUPPORT ANGLE IAW DWG AUB7564 AND SRM 54-05-41.
